# SDR DALA2015032202396

- Difficulty date: March 20, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,680 hours, 21,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIPS AT STA 1494, BETWEEN 2LT TO 3LT AND 2 RT TO3 RT AFT ACCESSORY COMPARTMENT.  R & R CLIPS IAW SRM 51-30-02, 51-30-05, 51-10-03.
